# SDR USAA2011102600021

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 37,246 hours, 13,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRIKE - CORROSION ON FLOOR PANEL BETWEEN FR66 TO FR68, Y1732.  REPLACED FLOOR PANEL BETWEEN FR66 TO FR68, Y1732 IAW A321 AMM 53-42-12.
